# SDR USAA2011030190931

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 46,280 hours, 17,347 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 937
- Condition: Low Pressure
- Location: R1 Door
- Part time: 46,280 hours, 17,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 172 - PHX - EES - R1 DOOR NITROGEN PRESSURE LOW.  MAINTENANCE SERVICED R1 DOOR WITH NITROGEN.
